# SDR DXTA2018032400758

- Difficulty date: March 23, 2018
- Submitted: March 24, 2018
- Operation: Air carrier
- Aircraft: N395QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500365
- Aircraft time: 1,286 hours, 983 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Precooler
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

BLEED 1 FAIL YELLOW CAS ILLUMINATED, CLIMBING THROUGH APPROXIMATELY 16,000 FT IN ICING CONDITIONS WITH WING AND ENGINE ANTI-ICE SWITCHES SELECTED ON.  AFFECTED BLEED FAIL CONDITION DID NOT INITIALLY RESET.  BLEED 2  FAIL YELLOW CAS MESSAGE ILLUMINATED CLIMBING THROUGH APPROXIMATELY 16,000 FEET.   COMPLIED WITH SERVICE LETTER SL 505-36-0003 AND FOUND THE PRECOOLER INTERNAL VANES BROKEN OFF AND BLOCKING AIR FLOW.  R & R THE PRECOOLER WITH OVERHAULED UNIT AND OPS CHECKED GOOD IAW AMM 36-11-05-000-801-A/400, 36-11-05-400-801-A/400, 36-00-00-710-801-A/500.
